# SDR 97ZZZM928

- Difficulty date: July 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N462AT
- Make and model: Boeing 737297
- Aircraft serial: 22631
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0816901
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURNIG A LAYOVER SERVICE, TWO E-PATH FLOOR LIGHTS WERE NOTICED INOP.  THE TWO E-PATH FLOOR LIGHTS WERE REPLACED.  THE SYSTEM WAS TESTED NORMAL.  (M)
